Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 194, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 1, 2012, 11:13 PM CDT for 4 counties in Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2012, 11:13 PM CDT (04:13 UTC)
- Expired
- Aug 1, 2012, 11:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burt County, NE, Cuming County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2779 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS53 KOAX 020413
SVROAX
NEC021-039-173-179-020445-
/O.NEW.KOAX.SV.W.0194.120802T0413Z-120802T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
THURSTON COUNTY IN NORTHEAST NEBRASKA...
EXTREME EASTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WAKEFIELD TO PENDER...OR ALONG A LINE
EXTENDING FROM 20 MILES SOUTH OF PONCA TO 52 MILES NORTHEAST OF
COLUMBUS...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENDER...MACY...WALTHILL...WINNEBAGO...DECATUR...BANCROFT...
ROSALIE AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4227 9638 4221 9635 4221 9636 4217 9635
4213 9630 4207 9627 4205 9628 4203 9625
4198 9622 4197 9679 4226 9689 4226 9673
4228 9672
TIME...MOT...LOC 0409Z 274DEG 23KT 4228 9683 4204 9674
WIND...HAIL 60MPH <.75IN
$$
MILLER3 follow-up statements
085
WWUS53 KOAX 020427
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1127 PM CDT WED AUG 1 2012
NEC179-020455-
/O.CAN.KOAX.SV.W.0194.000000T0000Z-120802T0445Z/
WAYNE NE-
1127 PM CDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN WAYNE
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4227 9638 4221 9635 4221 9636 4217 9635
4213 9630 4208 9627 4205 9628 4203 9625
4198 9622 4197 9679 4226 9682 4226 9673
4228 9672
TIME...MOT...LOC 0425Z 264DEG 21KT 4227 9667 4206 9667
$$
NEC021-039-173-020445-
/O.CON.KOAX.SV.W.0194.000000T0000Z-120802T0445Z/
BURT NE-THURSTON NE-CUMING NE-
1127 PM CDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM
CDT FOR EXTREME NORTHWESTERN BURT...THURSTON AND NORTHEASTERN
CUMING COUNTIES...
AT 1124 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
EMERSON TO PENDER...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF
PONCA TO 38 MILES EAST OF NORFOLK...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PENDER...MACY...WALTHILL...WINNEBAGO...DECATUR...BANCROFT...
ROSALIE AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THE MAIN THREAT FROM THESE STORMS IS DAMAGING
WINDS.
&&
LAT...LON 4227 9638 4221 9635 4221 9636 4217 9635
4213 9630 4208 9627 4205 9628 4203 9625
4198 9622 4197 9679 4226 9682 4226 9673
4228 9672
TIME...MOT...LOC 0424Z 264DEG 21KT 4227 9667 4206 9667
WIND...HAIL 60MPH <.75IN
$$
MILLER200
WWUS53 KOAX 020435
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1135 PM CDT WED AUG 1 2012
NEC021-039-173-020445-
/O.CON.KOAX.SV.W.0194.000000T0000Z-120802T0445Z/
BURT NE-THURSTON NE-CUMING NE-
1135 PM CDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM
CDT FOR EXTREME NORTH CENTRAL BURT...THURSTON AND NORTHEASTERN
CUMING COUNTIES...
AT 1133 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR EMERSON...OR 22 MILES SOUTH OF PONCA...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
PENDER...MACY...WALTHILL...WINNEBAGO...ROSALIE AND THURSTON.
LAT...LON 4227 9638 4221 9635 4221 9636 4217 9635
4213 9630 4208 9627 4207 9628 4202 9632
4204 9672 4225 9675 4228 9672
TIME...MOT...LOC 0433Z 254DEG 18KT 4224 9666
WIND...HAIL 60MPH <.75IN
$$
MILLER130
WWUS53 KOAX 020444
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT WED AUG 1 2012
NEC039-021-173-020453-
/O.EXP.KOAX.SV.W.0194.000000T0000Z-120802T0445Z/
THURSTON NE-CUMING NE-
1144 PM CDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR THURSTON AND NORTHEASTERN
CUMING COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU RECEIVED WIND DAMAGE FROM THESE STORMS...YOU CAN REPORT
THIS TO LOCAL LAW ENFORCEMENT. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4227 9638 4221 9635 4221 9636 4217 9635
4213 9630 4208 9627 4207 9628 4202 9632
4204 9672 4225 9675 4228 9672
TIME...MOT...LOC 0443Z 274DEG 23KT 4224 9666
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 10:04 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 1, 10:04 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1004 PM CDT WED AUG 1 2012 .UPDATE... DID AN EVENING UPDATE A LITTLE EARLIER TO ACCOUNT FOR HIGHER POPS IN THE NORTHEAST AND CONTINUED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FARTHER SOUTHEAST OVERNIGHT. && .DISCUSSION... THE EVENING OAX SOUNDING WAS ON THE DRY SIDE WITH LESS THAN ONE INCH PRECIP WATER...LBF HOWEVER HAD A MUCH MORE FAVORABLE SOUNDING WITH AROUND 3200 J/KG FOR CAPE AND LITTLE CINH AND 1.34 FOR PRECIP WATER. THE MOISTURE TRANSPORT VECTORS CONTINUE TO BRING THE MOISTURE EASTWARD AND SOUTHWARD...SO SCATTERED POPS STILL SEEM ON TRACK. GUSTY WINDS ARE POSSIBLE WITH DOWNDRAFT CAPE OF 1800 J/KG. SO FAR HAVE HAD REPORTS OF 40 TO 50 MPH NEAR NELIGH. THE NEW NAM TRIES TO HOLD ON TO THE PRECIPITATION THURSDAY MORNING FARTHER NORTH SO THIS WILL NEED TO BE ASSESSED. && .PREV DISCUSSION... /ISSUED 715 PM CDT WED AUG 1 2012/ AVIATION... AVIATION... 00Z TAFS FOR KOMA...KLNK...AND KOFK. SHRA/TSRA AND WINDS ASSOCIATED WITH THIS PRECIPITATION WILL BE THE PRIMARY CONCERN OVERNIGHT. TSRA HAVE BEEN MOVING THROUGH WESTERN AND WEST CENTRAL NEBRASKA. STRONG WINDS OF 50 TO 60 MPH HAVE BEEN OCCURRING WITH SOME OF THE STORMS AND SOME DIME-SIZED HAIL. INCLUDED A FEW HOURS OF SHRA AT EACH SITE BETWEEN 06Z AND 11Z ALONG WITH SOME GUSTY WINDS OF 25-35KTS. WILL NEED TO MONITOR SPEED/MOVEMENT AND HOW THEY HOLD TOGETHER TO ADD IN TSRA AND STRONGER WINDS AS NECESSARY. THERE HAS ALREADY BEEN AN INCREASE IN SPEED OF THE LINE AND STORMS MAY MAKE IT TO KOFK EARLIER. VFR CONDITIONS WILL PREVAIL HOWEVER SOME MVFR CIGS/VSBYS ARE POSSIBLE STORMS. PREV DISCUSSION... /ISSUED 501 PM CDT WED AUG 1 2012/ DISCUSSION... IT APPEARS THAT A SHORT REPRIEVE FROM THE OPPRESSIVE DRY CONDITIONS THAT HAVE PLAGUED US AS OF LATE IS ON THE HORIZON AS A COUPLE OF COLD FRONTS APPROACH THE PLAINS. RADAR LOOP WAS SHOWING PCPN ACTIVITY OVER WESTERN NEBRASKA AND PARTS OF SOUTH DAKOTA WHILE LATEST OBS WERE DEPICTING A BNDRY EXTENDING ALONG THE ND/SD BORDER WITH CAA SLOWLY SPREADING SWD OVER NRN SD. THE BIG QUESTION IS WILL THIS RESULT IN PCPN OVER THE CWA LATER TONIGHT. IT SEEMS THE MODELS ARE TRYING TO STALL THE FRONT IN THE VICINITY OF THE NRN CWA...BUT GOOD CHUNK OF DPVA DOES CROSS THE CWA...AND WITH STOUT 315K UPGLIDE NOT UNREASONABLE AT THIS POINT TO EXPECT SOME HIGH BASED ACTIVITY DEVELOPING. LATEST HRRR SEEMS TO HAVE A DECENT HANDLE ON THINGS... WHICH SUGGEST ACTIVITY COULD GET INTO EASTERN NEBRASKA BEFORE MIDNIGHT. CHANCES FOR ANOTHER ROUND PCPN ARE ON TAP HEADING INTO THE WEEKEND. MODELS ARE IN VERY GOOD AGREEMENT THAT UPSTREAM SHORTWAVE TROF OVER BRITISH COLUMBIA WILL SLIGHTLY BREAK DOWN THE CONUS UPPER RIDGE AS IT DROPS INTO THE LOWER 48. THE THERMAL GRADIENT WITH THE ATTENDANT COLD FRONT WILL BE MORE STOUT IN NATURE. WITH DECENT ENVIRONMENTAL MOISTURE ON HAND... PRECIP WATER VALUES AROUND 2"/KI OF 40...IS REASONABLE TO MAINTAIN POPS FRIDAY NIGHT. POSSIBLE LINGERING ACTIVITY THEN SATURDAY MORNING OVER THE SRN CWA. RELATIVELY COOLER AFTN HIGHS IN THE MID 80S THEN SUNDAY AFTERNOON. HEADING INTO NEXT WEEK...THE SITUATION LOOKS RATHER BLEAK WITH DRY CONDITIONS AND HIGH TEMPS PUSHING BACK TO THE MID/UPPER 90S AS AN UPPER RIDGE RETURNS OVER THE CONUS. DEE/BCM && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY
Hazardous weather outlook, Aug 1, 5:27 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 527 PM CDT WED AUG 1 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 527 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHEAST NEBRASKA THIS EVENING AND SPREAD SOUTHEAST OVERNIGHT...WITH A FEW LINGERING STORMS NEAR THE KANSAS BORDER THURSDAY MORNING. SOME STORMS MAY PRODUCE DAMAGING WINDS AND MARGINALLY SEVERE HAIL WITH THEM. AN UPPER LEVEL WEATHER DISTURBANCE WITH AN ACCOMPANYING SURFACE FRONT AND AVAILABLE MONSOONAL MOISTURE ARE RESPONSIBLE FOR THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE FORECAST FOR FRIDAY NIGHT AND SATURDAY WITH ANOTHER CHANCE FOR STORMS MONDAY NIGHT. DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY THE STORMS FRIDAY NIGHT AND SATURDAY. THE STORMS FRIDAY NIGHT AND SATURDAY ARE ASSOCIATED WITH A STRONGER WEATHER DISTURBANCE AND FRONT THAT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BUT WILL PROBABLY NOT BE NEEDED THURSDAY MORNING. ZAPOTOCNY
In the hours before
Special weather statement, Aug 1, 8:28 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CDT WED AUG 1 2012
NEZ011-020200-
KNOX NE-
828 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 900 PM CDT...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM NIOBRARA TO 13 MILES NORTHEAST OF ONEILL...OR ALONG A LINE
EXTENDING FROM 28 MILES SOUTHEAST OF PICKSTOWN TO 23 MILES
SOUTHEAST OF SPENCER...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CREIGHTON...VERDIGRE...NIOBRARA...SANTEE...CENTER...VERDEL AND
BAZILE MILLS.
LAT...LON 4287 9825 4284 9819 4284 9815 4276 9804
4277 9795 4279 9791 4286 9788 4287 9786
4284 9771 4244 9783 4244 9830 4244 9830
4288 9830
TIME...MOT...LOC 0127Z 268DEG 30KT 4282 9809 4259 9846
MILLERSpecial weather statement, Aug 1, 8:41 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 841 PM CDT WED AUG 1 2012 NEZ011-016-020230- ANTELOPE NE-KNOX NE- 841 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ANTELOPE AND SOUTHWESTERN KNOX COUNTIES UNTIL 930 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR INMAN...OR 8 MILES SOUTHEAST OF ONEILL...MOVING EAST AT 35 MPH. WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NELIGH...ORCHARD...CLEARWATER...OAKDALE...BRUNSWICK AND ROYAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4252 9831 4253 9797 4202 9795 4202 9830 TIME...MOT...LOC 0138Z 268DEG 26KT 4235 9857 MILLER
Special weather statement, Aug 1, 9:53 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 953 PM CDT WED AUG 1 2012 NEZ011-012-016>018-030>032-042-020330- BOONE NE-CEDAR NE-STANTON NE-ANTELOPE NE-PIERCE NE-MADISON NE- PLATTE NE-WAYNE NE-KNOX NE- 953 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOONE...SOUTHWESTERN CEDAR...WESTERN STANTON...SOUTHEASTERN ANTELOPE...PIERCE...MADISON... NORTHWESTERN PLATTE...WESTERN WAYNE AND SOUTHEASTERN KNOX COUNTIES UNTIL 1030 PM CDT... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMFIELD TO ALBION...OR ALONG A LINE EXTENDING FROM 29 MILES SOUTHWEST OF YANKTON TO 36 MILES NORTHWEST OF COLUMBUS...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORFOLK...MADISON...PIERCE...PLAINVIEW...BATTLE CREEK...RANDOLPH... NEWMAN GROVE...OSMOND...WAUSA...COLERIDGE...HADAR...MEADOW GROVE... HOSKINS...LINDSAY...CRESTON...TILDEN...HUMPHREY...MAGNET...TARNOV AND FOSTER. LAT...LON 4260 9776 4259 9718 4156 9734 4160 9796 TIME...MOT...LOC 0249Z 262DEG 26KT 4254 9772 4166 9800 MILLER
Special weather statement, Aug 1, 10:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1015 PM CDT WED AUG 1 2012
NEZ011-012-017-018-031>033-020345-
CEDAR NE-STANTON NE-PIERCE NE-MADISON NE-CUMING NE-WAYNE NE-KNOX NE-
1015 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CEDAR...STANTON...
EASTERN PIERCE...NORTHEASTERN MADISON...NORTHWESTERN CUMING...
WAYNE AND SOUTHEASTERN KNOX COUNTIES UNTIL 1045 PM CDT...
AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM WAUSA TO 7 MILES SOUTH OF NORFOLK...OR ALONG A LINE EXTENDING
FROM 26 MILES SOUTH OF YANKTON TO 33 MILES NORTH OF COLUMBUS...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORFOLK...WAYNE...HARTINGTON...STANTON...WISNER...RANDOLPH...WAUSA...
COLERIDGE...WINSIDE...PILGER...HADAR...HOSKINS...CARROLL...LAUREL...
BELDEN...MAGNET...MCLEAN AND SHOLES.
LAT...LON 4227 9702 4226 9692 4183 9686 4184 9746
4257 9756 4268 9701
TIME...MOT...LOC 0312Z 261DEG 22KT 4251 9748 4192 9740
MILLERSpecial weather statement, Aug 1, 10:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1040 PM CDT WED AUG 1 2012
NEZ012-015-018-020415-
CEDAR NE-THURSTON NE-WAYNE NE-
1040 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR...WESTERN
THURSTON AND WAYNE COUNTIES UNTIL 1115 PM CDT...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR CARROLL...OR 19 MILES
NORTHEAST OF NORFOLK...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO AROUND 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAYNE...WINSIDE...CARROLL AND SHOLES.
LAT...LON 4227 9702 4226 9680 4209 9671 4209 9721
4238 9732 4242 9702
TIME...MOT...LOC 0336Z 259DEG 17KT 4226 9720
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:28 PM CDT | Special Weather Statement | OAX | Knox | 32 min |
| Aug 1, 8:41 PM CDT | Special Weather Statement | OAX | Antelope | 49 min |
| Aug 1, 9:14 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 46 min |
| Aug 1, 9:53 PM CDT | Special Weather Statement | OAX | Madison, Pierce, Platte | 37 min |
| Aug 1, 10:15 PM CDT | Special Weather Statement | OAX | Cedar, Stanton, Wayne | 30 min |
| Aug 1, 10:40 PM CDT | Special Weather Statement | OAX | Wayne | 35 min |
| Aug 1, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Thurston, Wayne | 21 min |
| Aug 1, 11:23 PM CDT | Special Weather Statement | OAX | Colfax, Cuming, Platte, Stanton | 37 min |
| Aug 1, 11:50 PM CDT | Special Weather Statement | OAX | Colfax | 40 min |
| Aug 2, 2:10 AM CDT | Special Weather Statement | OAX | Gage, Jefferson | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.